Stochastic variability of oceanic flows above topography anomalies (bibtex)
by , , ,
Reference:
Stochastic variability of oceanic flows above topography anomalies (Antoine Venaille, Julien Le Sommer, Jean-Marc Molines, Bernard Barnier), In Geophysical Research Letters, American Geophysical Union, volume 38, 2011.
Bibtex Entry:
@Article{	  venaille.ea_2011,
  title		= {{Stochastic variability of oceanic flows above topography
		  anomalies}},
  author	= {Venaille, Antoine and Le Sommer, Julien and Molines,
		  Jean-Marc and Barnier, Bernard},
  url		= {https://hal.archives-ouvertes.fr/hal-00577907},
  journal	= {{Geophysical Research Letters}},
  publisher	= {{American Geophysical Union}},
  volume	= {38},
  number	= {16},
  pages		= {DOI: 10.1029/2011GL048401},
  year		= {2011},
  month		= aug,
  pdf		= {https://hal.archives-ouvertes.fr/hal-00577907/file/letterGRLarxiv.pdf},
  hal_id	= {hal-00577907},
  hal_version	= {v2}
}
Powered by bibtexbrowser